MAUDE Adverse Event Report: COVIDIEN ELECTRODE H49P SOLID GEL; ELECTRODE, ELECTROCARDIOGRAPH

COVIDIEN ELECTRODE H49P SOLID GEL; ELECTRODE, ELECTROCARDIOGRAPH
Model Number ES40030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Skin Irritation (2076)
Date of Event 08/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the patient experienced fluid discharged blisters, raised yellowish color bumps, irritation and itchiness after the use of three electrodes.The patient did not report having skin sensitivities or allergies.The instructions for use were not followed, the patient did not replace the old electrodes with new ones, instead they reused the electrodes.The patient did not consult a clinician, self treat, or self medicate.

Brand Name
ELECTRODE H49P SOLID GEL
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
COVIDIEN
2 ludlow parkway
chicopee MA 01022
MDR Report Key10596939
Report Number1219103-2020-00303
Device Sequence Number19750285
Product Code DRX
UDI-Device Identifier20884527004796
UDI-Public20884527004796
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberES40030
Device Catalogue NumberES40030
Device Lot Number000759X
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date09/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR